Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I have a problem with my lips,it always tastes salty. I take vitamin B supplement. Is there any other other treatment for my problem ?

I am 62 year of age and have noticed for sometime now that my lips always have a salty taste. I wear dentures that are about six months old. I have terrible hot flashes and I thought that my lips were salty from having these flashes. I take a perscriptions from my doctor and vitamin B supplement. My health has been stable for approximately 2 years except for my salty lips for the last couple of months.
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that you might have some infection in any part in the body.
It may be due to dryness of lips due to taking less amount of liquids.
Go for Blood,urine check up.
Take plenty of water.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
it may be due to hormonal problem .
it also due to dry and sensitive skin over it .
apply good moisturizer with good spf as many time you need .
dont do lip licking or lip pressing .
drink more water
do continue your medicine .
avoid direct sun exposure.

i hope i have given your answered.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor